# SDR SWAA2015021736649

- Difficulty date: January 20, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Drag Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING DRAG ANGLE CRACKED AT BS 540, STRINGER 21R.  REPAIRED ANGLE IAW SRM.
